# SDR HNAA2023091800329

- Difficulty date: August 19, 2023
- Submitted: September 18, 2023
- Operation: Air carrier
- Aircraft: N642AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145193
- Aircraft time: 51,724 hours, 48,336 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

E991802  : BAGGAGE DOOR EXTERNAL SKIN PREVIOUS CIRCULAR REPAIR DOUBLER BETWEEN VB4/VB5 AND HB3/HB4 AND DOUBLER AT EXTERNAL HANDLE REQUIRE DAMAGE TOLERANCE ANALYSIS DUE TO PROXIMITY.  : RE-ACCOMPLISHED BAGGAGE DOOR EXTERNAL SKIN CIRCULAR REPAIR DOUBLER BETWEEN VB4/VB5. AND HB3/HB4 AND OBTAINED DTI INFORMATION FOR CIRCULAR REPAIR AND DOUBLER AT EXTERNAL HANDLE IAW ETD2018-145-103153, ETD2023-145-022433, EO1-52-23-0260 AND EO1-05-23-0261.
